このエントリーをはてなブックマークに追加
ID 56014
FullText URL
Author
Shigekawa, Ichiro Department of Mathematics Graduate School of Science Kyoto University
Abstract
We discuss a non-symmetric diffusion process on the Wiener space. The process we consider is generated by A = L + b, L being the Ornstein-Uhlenbeck operator and b being a vector eld. Under suitable integrability condition for b, we show the existence of associated diffusion process. We also investigate the domain of the generator. Further we consider a similar problem in the nite dimensional Euclidean space.
Keywords
non-symmetric Dirichlet form
Wiener space
logarithmic Sobolev inequality
generator domain
Note
Mathematics Subject Classi cation. Primary 60J60; Secondary 60H07.
Published Date
2018-01
Publication Title
Mathematical Journal of Okayama University
Volume
volume60
Issue
issue1
Publisher
Department of Mathematics, Faculty of Science, Okayama University
Start Page
137
End Page
153
ISSN
0030-1566
NCID
AA00723502
Content Type
Journal Article
Official Url
http://www.math.okayama-u.ac.jp/mjou/
language
英語
Copyright Holders
Copyright©2018 by the Editorial Board of Mathematical Journal of Okayama University
File Version
publisher
Refereed
True
Submission Path
mjou/vol59/iss1/7